# SDR CA190408008

- Difficulty date: April 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,405 hours
- Engine: Lyc IO360L2A
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: Malfunctioned
- Part time: 3,011 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS SNAGGED THAT IT LOST ITS HEADING INDICATION MOMENTARILY DURING FLIGHT AND THAT IT HAD A GDL90 FAILURE. THE AIRCRAFT IS G1000 EQUIPPED AND IS AT S/W VERSION 563.35 (LATEST CESSNA S/W) DONE IN FEB 2018. WE ARE UNABLE TO REPLICATE THE ISSUE ON THE GROUND. WE RE RACKED THE GIA`S AND TRANSPONDER. (TC# 20190408008)
